On contraction of algebraic points

Fedor Bogomolov, Jin Qian

Research output: Contribution to journalArticle

Abstract

We study contraction of points on P1(Q) with certain control on local ramification indices, with application to the unramified curve correspondence problem initiated by Bogomolov and Tschinkel.

Original languageEnglish (US)
Pages (from-to)1577-1596
Number of pages20
JournalBulletin of the Korean Mathematical Society
Volume54
Issue number5
DOIs
StatePublished - 2017

    Fingerprint

Keywords

  • Abyhankar’s lemma
  • Contraction of points
  • Unramified correspondences

ASJC Scopus subject areas

  • Mathematics(all)

Cite this